Georgia, 2015Tornado and Damaging Winds in Georgia, April 19, 2015
April 19, 2015 · NWS JAX · 11 events in 5 counties and zones
A warm front lifted north of the Altamaha River Basin in advance of an approaching cold front and parent upper level trough pushing downstream of the MS river valley. Modest instability and shear was in place with supported scattered severe storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $21,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front lifted north of the Altamaha River Basin in advance of an approaching cold front and parent upper level trough pushing downstream of the MS river valley. Modest instability and shear was in place with supported scattered severe storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 19, 12:27 PM EST, 34 minutes earlier.
Area forecast discussion, Apr 19, 12:27 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT SUN APR 19 2015
...TORNADO WATCH TIL 8PM I-10 CORRIDOR NORTHWARD...
...POTENTIAL FOR A FEW STRONG/SEVERE STORMS AGAIN MONDAY...
.NEAR TERM...THROUGH TONIGHT...
WATER VAPOR SHOWING AN IMPRESSIVE SHORTWAVE THAT WILL MOVE
EASTWARD TOWARD AND OVER FORECAST AREA THROUGH THIS EVENING. BAND
OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL ACCOMPANY WAVE THIS
AFTERNOON. SUFFICIENT INSTABILITY AND DEEP-LAYER SHEAR AHEAD OF
SYSTEM TO SUPPORT A FEW STRONG OR SEVERE STORMS EMBEDDED WITHIN
THE LINE...MAINLY BOWING LINE SEGMENTS WITH DAMAGING WIND
POTENTIAL...THOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. IN
ADDITION...STARTING TO SEE CONVECTION BREAK OUT AHEAD OF SYSTEM
OVER OUR WRN COUNTIES. GIVEN THE ENVIRONMENT IN PLACE...THERE IS
POTENTIAL FOR A FEW DISCRETE STRONG/SEVERE CELLS TO DEVELOP THIS
AFTERNOON. LATEST HRRR SUGGESTS THIS ACTIVITY COULD INTENSIFY AS
IT SPREADS NORTHEAST OVER THE NEXT FEW HOURS. TORNADO WATCH IS IN
EFFECT FOR AREAS FROM THE I-10 CORRIDOR NORTHWARD TIL 8PM.
BAND OF SHOWERS/STORMS WILL MOVE QUICKLY NORTH AND EAST ACROSS
FORECAST AREA BETWEEN 2PM AND 7PM...THEN MOVE OFFSHORE. LOW TEMPS
EXPECTED TO BE 68-70 MOST LOCATIONS.
SHORT TERM...MONDAY THROUGH TUESDAY NIGHT... FOR MONDAY...COLD
FRONT APPROACHES FROM THE NORTHWEST. MORE WESTERLY FLOW AT LOW AND
MID LEVELS BRINGS IN DRIER AIR...AND AS A RESULT THE MODELS
DEVELOP CONSIDERABLY LESS PRECIP COVERAGE MONDAY AFTERNOON
COMPARED TO THIS AFTERNOON. WILL MAINTAIN 30-40 POP FOR MONDAY
AFTERNOON. ONCE AGAIN SPC HAS SLIGHT RISK OF SEVERE STORMS OVER
OUR AREA...AND ONCE AGAIN WE SHOULD HAVE FAVORABLE COMBINATION OF
MODERATE CAPE AND SUFFICIENT DEEP LAYER SHEAR. LOW-LEVEL WINDS
WILL BE MORE SW AHEAD OF COLD FRONT...AND THIS WILL REDUCE
HELICITY...SO PRIMARY THREAT WILL BE STRONG WINDS. WARM AGAIN
MONDAY WITH HIGHS IN THE MID 80S ACROSS THE FORECAST AREA.
COLD FRONT MOVES ACROSS THE AREA LATE MONDAY NIGHT...WITH SOMEWHAT
COOLER DRIER CONDITIONS TUESDAY. CURRENT FORECAST HIGH TEMPS OF
UPPER 70S SE GA...AROUND 80 I-10 CORRIDOR...AND LOW 80S GNV/OCF
LOOKS FINE. COOLER NIGHT TUESDAY NIGHT WITH LOW TEMPS 55-60 ACROSS
THE AREA...EXCEPT LOW 60S COAST.
LONG TERM...WEDNESDAY THROUGH SUNDAY...
GIVEN THE HIGH IMPACT THREATS THROUGH MONDAY...DID NOT MAKE
SIGNIFICANT CHANGES TO THE MEDIUM RANGE GIVEN NOT MUCH
SIGNIFICANT CHANGE IN LATEST MODEL GUIDANCE. STILL EXPECT WEAK
SURFACE RIDGING AND ZONAL FLOW ALOFT THROUGH THE END OF THE
WORKWEEK...WITH SOME INCREASE IN TEMPS AS WELL AS SLIGHT CHANCES
FOR SHOWERS WITH SEA BREEZES. BETTER RAIN CHANCES MAY STILL COME
OVER WEEKENDD... THOUGH SOME UNCERTAINTY AS TO TRACK OF NEXT WEEK
SYSTEM AND WHERE THE MORE WIDESPREAD PRECIPITATION WILL END UP.
&&
.AVIATION...MAIN SQUALL LINE WELL WEST OF THE LOCAL FIELDS WITH
GAINESVILLE MOST LIKELY TO FEEL ITS IMPACT. EXPECT CONVECTION TO
MOVE IN THERE BETWEEN 19-21 UTC WITH CEILINGS IN THE 2.5 KFT RANGE.
THE COAST FIELDS FROM SAINT AUGUSTINE THROUGH THE JACKSONVILLE METRO
AREA TO SAINT SIMONS ISLAND SHOULD SEE A CONVERGENCE BETWEEN THE
DOMINANT SOUTHWESTERLY LOW LEVEL FLOW PATTERN AND THE DEVELOPING
ATLANTIC SEA BREEZE FRONT. EXPECT STRONG TO POSSIBLY SEVERE
CONVECTION TO FIRE UP ALONG THE ATLANTIC COAST WITH CEILINGS BETWEEN
2.5-5 KFT. THESE STORMS SHOULD PASS OFFSHORE THIS EVENING BY 23OO
UTC AS THE WEAKENING SQUALL LINE MAKES ITS RUN AT THE COAST.
&&
.MARINE....WINDS WILL GRADUALLY INCREASE AND VEER OUT AHEAD OF
APPROACHING COLD FRONT ALTHOUGH NO HEADLINES EXPECTED THRU MONDAY.
THE COLD FRONT CROSSES THE WATERS MONDAY NIGHT BRINGING A BRIEF
PERIOD OF CONDITIONS APPROACHING ADVISORY CRITERIA IN THE
OFFSHORE COMPONENT. SCATTERED TO NUMEROUS AFTERNOON AND EVENING
SHOWERS/TSMS THRU MONDAY... WITH STRONG WINDS POSSIBLE WITH THE
MORE INTENSE STORMS. HIGH PRESSURE QUICKLY BUILDS IN BEHIND THE
FRONT TUE WITH WIND/SEAS DECREASING FOR REMAINDER OF WEEK.
.RIP CURRENTS...MODERATE RISK THIS AFTERNOON...LOW RISK MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 85 60 77 / 30 30 20 10
SSI 69 82 65 75 / 30 30 20 10
JAX 69 85 64 79 / 30 30 20 10
SGJ 70 83 67 77 / 30 40 20 10
GNV 68 85 65 81 / 20 40 20 10
OCF 69 85 66 82 / 20 40 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
WOLF/SANDRIK/WALKER
Hazardous weather outlook, Apr 19, 12:03 PM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
103 PM EDT SUN APR 19 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-201715-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
103 PM EDT SUN APR 19 2015
...TORNADO WATCH IN EFFECT UNTIL 700 PM THIS EVENING FOR ALL OF
SOUTHEAST GEORGIA AND PORTIONS OF NORTH FLORIDA...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
TORNADO WATCH NUMBER 79 HAS BEEN ISSUED FOR A LARGE PART OF NORTH
FLORIDA AND ALL OF SOUTHEAST GEORGIA INCLUDING THE ADJACENT
COASTAL WATERS. THIS WATCH INCLUDES THE JACKSONVILLE METRO AREA.
A STRONG DISTURBANCE ALOFT MOVING TOWARDS OUR REGION WILL DEVELOP
A SQUALL LINE OF SHOWERS AND THUNDERSTORMS WHICH MOVE INTO INTERIOR
SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE VALLEY BY THE EARLY TO
MID AFTERNOON HOURS AND ACROSS THE REMAINDER OF THE AREA DURING
MID TO LATE AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ALONG THIS SQUALL LINE AS IT PROGRESSES THROUGH INLAND
SOUTHEAST GEORGIA AND ALONG THE INTERSTATE 10 CORRIDOR IN
NORTHEAST FLORIDA THROUGH THE LATE AFTERNOON HOURS. THE MAIN
CONCERNS FROM THIS ACTIVITY WILL BE DAMAGING WIND GUSTS...HAIL...
HEAVY DOWNPOURS...AND FREQUENT LIGHTNING STRIKES.
THERE IS A CONTINUED MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES
TODAY DUE TO A LINGER SWELL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
ISOLATED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
ON MONDAY AFTERNOON AS A DISTURBANCE MOVES IN FROM THE GULF OUT
AHEAD OF AN APPROACHING COLD FRONT. HAIL...STRONG AND DAMAGING WINDS...
AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED IN AND NEAR THE WATCH AREA
INCLUDING ALL OF SOUTHEAST GEORGIA THE JACKSONVILLE METRO AREA AND
THE SUWANNEE VALLEY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
SANDRIK
In the hours before
Special weather statement, Apr 19, 12:27 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT SUN APR 19 2015
GAZ149>152-162>164-191815-
CLINCH GA-BRANTLEY GA-PIERCE GA-ATKINSON GA-CHARLTON GA-ECHOLS GA-
WARE GA-
127 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHWESTERN
NASSAU...SOUTHEASTERN BACON...SOUTHWESTERN BRANTLEY...EAST CENTRAL
ECHOLS...WESTERN PIERCE...SOUTHEASTERN ATKINSON...WARE...EASTERN
CLINCH AND NORTHERN CHARLTON COUNTIES UNTIL 215 PM EDT...
AT 127 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COGDELL TO NEAR FARGO...AND
MOVING NORTHEAST AT 30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...FOLKSTON...FARGO...ARGYLE...STEPHEN FOSTER STATE PARK...
HOMELAND...RACE POND...BRISTOL...DEENWOOD...HEBARDVILLE...
SUNNYSIDE...PEBBLE HILL...DIXIE UNION...BRAGANZA...MANOR...EMERSON
PARK...JAMESTOWN...FORT MUDGE...BOGGY BAY AND COGDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3143 8235 3151 8223 3079 8201 3076 8201
3075 8204 3066 8205 3058 8235 3059 8258
3121 8278
TIME...MOT...LOC 1727Z 245DEG 27KT 3117 8272 3062 8255
SANDRIKSpecial weather statement, Apr 19, 12:58 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT SUN APR 19 2015
GAZ132>136-149-150-191845-
JEFF DAVIS GA-WAYNE GA-BACON GA-APPLING GA-ATKINSON GA-WARE GA-
COFFEE GA-
158 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR BACON...JEFF DAVIS...NORTHWESTERN
PIERCE...APPLING...NORTHEASTERN ATKINSON...NORTHWESTERN WARE...
NORTHWESTERN WAYNE AND COFFEE COUNTIES UNTIL 245 PM EDT...
AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF OCILLA TO
10 MILES EAST OF PEARSON...AND MOVING NORTHEAST AT 30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BAXLEY...HAZLEHURST...ALMA...BROXTON...AMBROSE...GRAHAM...
SURRENCY...PLANT HATCH...NICHOLLS...WEST GREEN...SNIPESVILLE...
PRIDGEN...DENTON...PINE GROVE...BICKLEY...NEW LACY...AXSON AND
MILLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3194 8228 3189 8211 3186 8212 3183 8206
3177 8209 3177 8213 3147 8213 3153 8223
3144 8233 3143 8240 3140 8241 3123 8272
3136 8278 3155 8307 3161 8306 3166 8300
3179 8299 3178 8287 3192 8268 3196 8256
TIME...MOT...LOC 1757Z 223DEG 26KT 3163 8314 3132 8268
SANDRIKSpecial weather statement, Apr 19, 1:01 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT SUN APR 19 2015
GAZ150-163-191830-
CLINCH GA-WARE GA-
201 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATKINSON...
NORTHWESTERN WARE AND NORTHWESTERN CLINCH COUNTIES UNTIL 230 PM
EDT...
AT 201 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOMERVILLE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...ARGYLE...COGDELL...MANOR AND MILLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3115 8293 3118 8286 3118 8267 3122 8269
3123 8270 3126 8270 3128 8265 3127 8263
3129 8263 3131 8259 3105 8244 3094 8283
TIME...MOT...LOC 1801Z 232DEG 21KT 3108 8276
SANDRIKEvent by event
8 thunderstorm wind, 1 tornado, 1 lightning, 1 funnel cloud. Local standard time, as filed.
Tornado, Coffee
- When
- April 19, 1:01 PM EST to 1:05 PM EST
- Where
- Coffee County, 3.61 mi W of Upton to 1.92 mi NNW of Upton
- Rating
- EF0
- Path length
- 3.91 mi
- Path width
- 60 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.515, -82.961
The tornado tracked over west central Coffee county across the rural outskirts west of Douglas by a short-lived supercell thunderstorm. There was damage to house siding, shallow rooted pine trees were pushed over, large branches were broken off trees, minor roof damage occurred, and loss of wood and metal panels occurred to small farm outbuildings. The cost of damage was unknown, but estimated for Storm Data.
Thunderstorm Wind, Coffee
- When
- April 19, 1:12 PM EST
- Where
- Coffee County, 2.24 mi NW of Upton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.540, -82.930
Multiple trees were blown down near the intersection of Highway 32 and Chaney Road. The time of damage was based on radar.
Thunderstorm Wind, Coffee
- When
- April 19, 1:12 PM EST
- Where
- Coffee County, 0.91 mi SE of Broxton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.620, -82.890
Trees were blown down in Broxton. The time of damage was based on radar.
Lightning, Pierce
- When
- April 19, 1:30 PM EST
- Where
- Pierce County, 3.01 mi SSE of Blackshear
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 31.260, -82.230
Lightning damaged a transformer off of College Avenue. The cost of damage was estimated for the event to be included in Storm Data.
Funnel Cloud, Pierce
- When
- April 19, 1:40 PM EST
- Where
- Pierce County, 0.59 mi E of Bristol
- Reported by
- Trained Spotter
- Coordinates
- 31.450, -82.210
Thunderstorm Wind, Wayne
- When
- April 19, 2:05 PM EST
- Where
- Wayne County, Screvan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 31.480, -82.020
Thunderstorm Wind, Wayne
- When
- April 19, 2:38 PM EST
- Where
- Wayne County, 1.82 mi NE of Jesup Wayne Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 31.570, -81.860
Trees were blown down in Longford.
Thunderstorm Wind, Wayne
- When
- April 19, 2:40 PM EST
- Where
- Wayne County, 2.24 mi SE of Jesup Wayne Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 31.530, -81.850
Trees were blown down in Little Creek.
Thunderstorm Wind, Charlton
- When
- April 19, 3:58 PM EST
- Where
- Charlton County, 1.37 mi WSW of Folkston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.820, -82.040
A tree was blown down onto a power line and numerous large tree limbs were blown down across the roadway near Spanish Creek Road.
Thunderstorm Wind, Camden
- When
- April 19, 4:29 PM EST
- Where
- Camden County, 10.78 mi NNE of Harriets Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.020, -81.530
A large oak tree was blown down across Dover Bluff Road.
Thunderstorm Wind, Charlton
- When
- April 19, 9:00 PM EST
- Where
- Charlton County, Folkston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 30.830, -82.020
Several pine trees were snapped.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Virginia, April 19 to 20, 20151 death · $50,000 · 13 events
- Tornadoes in South Carolina, April 19, 20152 injured · $205,000 · EF2 · 4 events
- Tornadoes and Flash Flooding in Alabama, April 19, 2015$1.2 million · EF1 · 29 events
- Tornadoes and Damaging Winds in Florida, April 19 to 20, 2015$149,000 · EF1 · 52 events
- Tornadoes and Damaging Winds in Georgia, April 19 to 20, 20152 injured · $170,000 · EF1 · 23 events
- Tornado and Hail in Arkansas, April 19, 2015$50,000 · EF1 · 52 events
- Tornado in Georgia, April 19, 2015EF2 · 1 event
- Tornado and Hail in Georgia, April 19 to 20, 2015$102,000 · EF1 · 13 events
- Hail and Damaging Winds in South Carolina, April 19 to 20, 2015$177,000 · 1 in hail · 21 events
- Tornado and Hail in Louisiana, April 19 to 21, 2015$80,000 · EF1 · 8 events
- Hail in Texas, April 19, 2015$75,000 · 3.5 in hail · 31 events
- Hail and Damaging Winds in Tennessee, April 19 to 20, 2015$74,000 · 65 kt wind · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568563, 568565, 568566, 568562, 568561, 568567, 568570, 568571, 568569, 568568, 568564.